Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Warning drugs that may cause ED

12

Warning drugs that may cause ED

Yeah here is a long list are you taking any of these medications, If so you may want to talk to your doctor about it.

Link.


Speak softly carry a big dick, I'm mean stick!

Originally Posted by kingpole
Yeah here is a long list are you taking any of these medications, If so you may want to talk to your doctor about it.

If for some reason you can not get to the direct link it may take you to the WebMD front page type in the search box “drugs that are linked to erectile dysfunction.


Speak softly carry a big dick, I'm mean stick!

Strattera and Accutane are another two that don’t seem to go in their categories but definitely cause either blunted libido or ED

Originally Posted by kingpole
Yeah here is a long list are you taking any of these medications, If so you may want to talk to your doctor about it.

Link.

Thanks, as you are probably well aware I’m still learning the ins and outs of links.


Speak softly carry a big dick, I'm mean stick!

I notice that finasteride is not among the drugs listed. Does this medication only have the potential to cause decreased libido and not actual ED?

Originally Posted by KylesBeguiles28
I notice that finasteride is not among the drugs listed. Does this medication only have the potential to cause decreased libido and not actual ED?

I’m afraid that may have only been a partial list. Any drug that causes low libido (andropause, Hypogonadism,hypothyroid) will eventually cause ED.
Perhaps you need to discuss finasteride with your physician.


Speak softly carry a big dick, I'm mean stick!

I was surprised to see Naproxin on the list. You know - Aleve.

Originally Posted by kingpole
…Any drug that causes low libido (andropause, Hypogonadism,hypothyroid) will eventually cause ED.
Perhaps you need to discuss finasteride with your physician.

Maybe you should point out that occasional use of many of these drugs does not cause ED.

The makers of drugs containing finasteride have done a magnificent job of downplaying any negative sexual side effects. But check out some of the forums and blogs and one sees a different story.


_______________

avocet8

Originally Posted by avocet8
Maybe you should point out that occasional use of many of these drugs does not cause ED.

The makers of drugs containing finasteride have done a magnificent job of downplaying any negative sexual side effects. But check out some of the forums and blogs and one sees a different story.

I’m more intrigued with chronic use of medications that may indeed lead to ED. I’m not sure this one does. But if it causes low libido he may want to contact his physician about this side effect. This may be one of those individuals who’s symtom reacts differently to this medication.


Speak softly carry a big dick, I'm mean stick!

Originally Posted by kingpole
I’m more intrigued with chronic use of medications that may indeed lead to ED. I’m not sure this one does. But if it causes low libido he may want to contact his physician about this side effect. This may be one of those individuals who’s symtom reacts differently to this medication.

The disclaimer is built into the title of the thread. “Warning! Medications that MAY cause ED. The pharmaceutical companies don’t always enlighten the public to all side effects and contraindications.


Speak softly carry a big dick, I'm mean stick!

I had a friend who took Finasteride and it completely killed his libido so he quit it after like two weeks and just let himself go bald. When you have a girl in your life you really care about, these effects are a serious issue. It is disturbing how much the sexual side-effects of drugs are generally downplayed both by doctors (in my experience and apparently — judging by the predominance of many of these drugs when there are alternatives — in others’ too).

I’ll just comment that I don’t consider ED and blunted libido to be all that separate — the practical effects of each are largely the same.

Originally Posted by vkn1
I had a friend who took Finasteride and it completely killed his libido so he quit it after like two weeks and just let himself go bald. When you have a girl in your life you really care about, these effects are a serious issue. It is disturbing how much the sexual side-effects of drugs are generally downplayed both by doctors (in my experience and apparently — judging by the predominance of many of these drugs when there are alternatives — in others’ too).

I’ll just comment that I don’t consider ED and blunted libido to be all that separate — the practical effects of each are largely the same.

For some reason I can not find a link for finastride, and I loaned out my nurses drug handbook. If you want to find out all the gritty details on medications everyone should own a Nurses Drug Handbook. Perhaps a Physicians Desk Referance manual. I can’t say that you can blame it all on the doctors. Sometimes new side effects come out years after the drug has been on the market.


Speak softly carry a big dick, I'm mean stick!

Originally Posted by kingpole
I’m afraid that may have only been a partial list. Any drug that causes low libido (andropause, Hypogonadism,hypothyroid) will eventually cause ED.
Perhaps you need to discuss finasteride with your physician.


Thanks for the info about the low libido side effect being linked to ED.

As for my physician, he was open about the potential for sexual side effect and also mentioned long-term possibility of impact on my liver. However, vanity overshadowed this and I asked for the script anyhow!

In the weekly medical update section of my local newspaper, a man wrote the advising doctor about how topical treatment with 5% minoxidil did not alleviate his hair loss concerns but that he experienced reduced libido from both Proscar and Propecia at a 1 mg dose. One day the man decided to crush 25 mg worth of finasteride, mix it with a 2 fl. oz. bottle of 5% minoxidil solution, and apply it topically twice a day. He claims it yielded the same hair maintenance and restoration benefit of ingesting finasteride but without the sexual side effect.

How the man determined the finasteride/minodixil ratio and how long he waited before observing the results was unclear, but the advising doctor replied by stating he could not substantiate the man’s claims since he had not heard of any medical studies that demonstrate hair maintenance benefits from topical application of finasteride. This made me wonder why it was decided to publish the story then - I wonder if it was intended to encourage male readers to try the man’s suggestion for themselves?

Originally Posted by KylesBeguiles28
Thanks for the info about the low libido side effect being linked to ED.

As for my physician, he was open about the potential for sexual side effect and also mentioned long-term possibility of impact on my liver. However, vanity overshadowed this and I asked for the script anyhow!

In the weekly medical update section of my local newspaper, a man wrote the advising doctor about how topical treatment with 5% minoxidil did not alleviate his hair loss concerns but that he experienced reduced libido from both Proscar and Propecia at a 1 mg dose. One day the man decided to crush 25 mg worth of finasteride, mix it with a 2 fl. Oz. Bottle of 5% minoxidil solution, and apply it topically twice a day. He claims it yielded the same hair maintenance and restoration benefit of ingesting finasteride but without the sexual side effect.

How the man determined the finasteride/minodixil ratio and how long he waited before observing the results was unclear, but the advising doctor replied by stating he could not substantiate the man’s claims since he had not heard of any medical studies that demonstrate hair maintenance benefits from topical application of finasteride. This made me wonder why it was decided to publish the story then - I wonder if it was intended to encourage male readers to try the man’s suggestion for themselves?

Who knows.


Speak softly carry a big dick, I'm mean stick!

Top
12

All times are GMT. The time now is 09:57 AM.